MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 AMK FIXATION PINS 1/8 DIA X 3; BONE SCREWS AND PINS : FIXATION PINS

DEPUY ORTHOPAEDICS, INC. 1818910 AMK FIXATION PINS 1/8 DIA X 3; BONE SCREWS AND PINS : FIXATION PINS
Catalog Number 249095000
Medical Device Problem Codes Break (1069); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The pin became lodged in the cut block during removal.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> null.Device history batch
=
> null.Device history review
=
> null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AMK FIXATION PINS 1/8 DIA X 3
Common Device Name
BONE SCREWS AND PINS : FIXATION PINS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8301691
Report Number1818910-2019-83109
Device Sequence Number19079257
Product Code LXH
UDI-Device Identifier10603295125952
UDI-Public10603295125952
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number249095000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2019
Initial Date Received by Manufacturer 01/15/2019
Supplement Date Received by Manufacturer03/01/2019
Initial Report FDA Received Date02/04/2019
Supplement Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR